# SDR 2018FA0000189

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- Aircraft time: 433 hours, 524 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Shade
- Part number: 1303840890031
- Part serial: 5955
- Condition: Cloudy
- Location: Cabin
- Part time: 433 hours, 524 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

LEFT CENTER CABIN WINDOW WITH ELECTRONIC SHADING STUCK IN PRIVACY MODE. MAKING APPEAR AS IF YOU ARE LOOKING OUT THE WINDOW INTO SOLID CLOUDS. NO PASSENGER COMMANDS WORK TO CLEAR IT ARE CONTROL THE DARKENING. TESTED WINDOW IN A KNOWN GOOD POSITION, NO CHANGE TO ITS APPEARANCE OR OPERATION.
